# SDR ABXA20250719163

- Difficulty date: July 19, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N760CK
- Make and model: Boeing 767341
- Aircraft serial: 24753
- Aircraft time: 93,783 hours, 27,144 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENG START RIGHT HYD QTY DROPPED TO 0.73 WITH RF.AC THEN RETURNED TO THE GATE (BTB) AND MAINTENANCE GROUNDED AC . MTX THEN SERVICED R HYD SYS TO 1.00 IAW AMM 12-12-01. PERFORMED ENGINE RUN ON RIGHT ENGINE RUN ON RIGHT ENGINE IAW AMM 71-00-00. OPS CHECK GOOD NO LEAKS DETECTED. A/C REMAINS NO ETOPS.AND RETURNED AC TO SERVICE .
